Alert archive / Georgia / Heat Advisories in 2011
Heat Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 11, 2011, 3:56 PM EDT for 81 counties in Georgia. It took effect at Jul 12, 2011, 11:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2011, 3:56 PM EDT (19:56 UTC)
- In effect from
- Jul 12, 2011, 11:00 AM EDT
- Expired
- Jul 13, 2011, 3:34 AM EDT
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
All 81 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872 WWUS72 KFFC 111956 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT MON JUL 11 2011 ...A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH AND CENTRAL GEORGIA TUESDAY THROUGH EARLY WEDNESDAY MORNING... GAZ024-025-027-032>039-044>051-055>062-068>076-078>086-089>098- 102>113-120400- /O.NEW.KFFC.HT.Y.0001.110712T1500Z-110713T0900Z/ BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE- OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...EAST POINT...DECATUR...CONYERS...COVINGTON...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 356 PM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 5 AM EDT WEDNESDAY DUE TO HIGH TEMPERATURES AND HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 5 AM EDT WEDNESDAY. * THE HEAT ADVISORY AREA IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM HAMILTON THROUGH MARIETTA TO HOMER. THIS AREA IS EXPECTING TO HAVE HEAT INDICES EQUAL TO OR GREATER THAN 105 DEGREES ON TUESDAY AND MINIMUM TEMPERATURES NO LOWER THAN 75 DEGREES ON TUESDAY AND WEDNESDAY MORNINGS. * TEMPERATURES...HIGHS FROM 95 TO 100 DEGREES ON TUESDAY. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ 16
6 follow-up statements
159 WWUS72 KFFC 112204 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 PM EDT MON JUL 11 2011 ...A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH AND CENTRAL GEORGIA TUESDAY THROUGH EARLY WEDNESDAY MORNING... GAZ024-025-027-032>039-044>051-055>062-068>076-078>086-089>098- 102>113-120900- /O.CON.KFFC.HT.Y.0001.110712T1500Z-110713T0900Z/ BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE- OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...EAST POINT...DECATUR...CONYERS...COVINGTON...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 604 PM EDT MON JUL 11 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 5 AM EDT WEDNESDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM HAMILTON THROUGH MARIETTA TO HOMER. THIS AREA IS EXPECTING TO HAVE HEAT INDICES EQUAL TO OR GREATER THAN 105 DEGREES ON TUESDAY AND MINIMUM TEMPERATURES NO LOWER THAN 75 DEGREES ON TUESDAY AND WEDNESDAY MORNINGS. * TEMPERATURES...HIGHS FROM 95 TO 100 DEGREES ON TUESDAY. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
111 WWUS72 KFFC 120812 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 AM EDT TUE JUL 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH TODAY THROUGH EARLY WEDNESDAY MORNING... GAZ019>023-030-031-041>043-052>054-066-067-121615- /O.EXA.KFFC.HT.Y.0001.110712T1500Z-110713T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-POLK-PAULDING-HARALSON-CARROLL- DOUGLAS-HEARD-COWETA-FAYETTE-TROUP-MERIWETHER- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... CARROLLTON...DOUGLASVILLE...NEWNAN...PEACHTREE CITY 412 AM EDT TUE JUL 12 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT WEDNESDAY FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT WEDNESDAY. * LOCATION...GENERALLY FOR THE AREA SOUTH OF A ROME TO GAINESVILLE LINE. * TEMPERATURES...HIGHS FROM THE MID TO UPPER 90S. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ GAZ024-025-027-032>039-044>051-055>062-068>076-078>086-089>098- 102>113-121615- /O.CON.KFFC.HT.Y.0001.110712T1500Z-110713T0900Z/ BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE- OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...EAST POINT...DECATUR...CONYERS...COVINGTON...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 412 AM EDT TUE JUL 12 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT WEDNESDAY FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA... * LOCATION...GENERALLY FOR THE AREA SOUTH OF A ROME TO GAINESVILLE LINE. * TEMPERATURES...HIGHS FROM 95 TO 100 DEGREES THIS AFTERNOON. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
922 WWUS72 KFFC 121440 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT TUE JUL 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH TODAY THROUGH EARLY WEDNESDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 122245- /O.CON.KFFC.HT.Y.0001.110712T1500Z-110713T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 1040 AM EDT TUE JUL 12 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * TEMPERATURES...HIGHS FROM 95 TO 100 DEGREES THIS AFTERNOON. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
818 WWUS72 KFFC 121908 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT TUE JUL 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH TODAY THROUGH EARLY WEDNESDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 130315- /O.NEW.KFFC.HT.Y.0002.110713T1500Z-110714T0900Z/ /O.CON.KFFC.HT.Y.0001.000000T0000Z-110713T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 308 PM EDT TUE JUL 12 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * TEMPERATURES...HIGHS FROM 95 TO 104 DEGREES TODAY AND WEDNESDAY. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
203 WWUS72 KFFC 130226 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 PM EDT TUE JUL 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA THROUGH EARLY WEDNESDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 131030- /O.CON.KFFC.HT.Y.0001.000000T0000Z-110713T0900Z/ /O.CON.KFFC.HT.Y.0002.110713T1500Z-110714T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 1026 PM EDT TUE JUL 12 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. A HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY. * TEMPERATURES...HIGHS FROM 95 TO 104 DEGREES TODAY AND WEDNESDAY. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
040 WWUS72 KFFC 130734 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 AM EDT WED JUL 13 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA THROUGH EARLY THURSDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 131600- /O.CAN.KFFC.HT.Y.0001.000000T0000Z-110713T0900Z/ /O.EXT.KFFC.HT.Y.0002.110713T0734Z-110714T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 334 AM EDT WED JUL 13 2011 ...HEAT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. * LOCATION...GENERALLY THE AREA SOUTH OF A ROME TO GAINESVILLE LINE. * TEMPERATURES...HIGHS TODAY FROM THE MID 90S TO AROUND 100 WITH HEAT INDICES FROM 100 TO 110 THIS AFTERNOON. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 11, 1:50 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 11, 1:50 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT MON JUL 11 2011 .UPDATE... NO CHANGES TO THE FORECAST. GIVEN THE LOCATION OF THE UPPER RIDGE...LITTLE BETTER CHANCES FOR CONVECTION OVER CENTRAL GA. THE MORNING SOUNDING SHOWING WARMING UP AT 500-600MB FROM 24 HOURS AGO. THIS WILL TEND TO INHIBIT STRONG CONVECTION. ANY STRONG CONVECTION COULD PRODUCE GUSTY WINDS AS THE MORNING SOUNDING IS ALSO DRIER ABOVE 650MB. FORECAST HIGH TEMPERATURES RUNNING 3-7 DEGREES ABOVE NORMAL. BDL && .PREV DISCUSSION... /ISSUED 748 AM EDT MON JUL 11 2011/ SHORT TERM /TODAY THROUGH WEDNESDAY/... MODELS SIMILAR WITH THE UPPER RIDGE HOLDING OVER THE COUNTY WARNING AREA THROUGH TUESDAY...BEFORE BEGINNING TO WEAKEN WEDNESDAY AS AN UPPER TROF DEEPENS OVER NEW ENGLAND. MEANWHILE... WEAK SURFACE BOUNDARY MEANDERING ACROSS NORTH CENTRAL GEORGIA PROGGED TO DRIFT INTO SOUTH CENTRAL GEORGIA TODAY...THEN WASH OUT ACROSS THAT AREA TUESDAY. MODELS SHOW ANOTHER BOUNDARY DRIFTING SOUTHWARD FROM THE OH-TN VALLEY REGION TUESDAY...MOVING INTO NORTH GEORGIA BY WEDNESDAY. IN SPITE OF A WEAK RIDGE OVER THE AREA TODAY...ISOLATED TO SCATTERED CONVECTION POSSIBLE...ESPECIALLY ACROSS CENTRAL GEORGIA WHERE THE WEAK FRONT WILL ACT AS A FOCUS... AND WILL CONTINUE TO SHOW HIGHEST POPS THERE. ON WEDNESDAY WITH THE FRONT SAGGING INTO NORTH GEORGIA...WILL SHIFT THE FOCUS THERE WITH BEST POPS ACROSS OUR NORTHERN HALF. HOT TEMPS WILL ALSO BE OF SOME CONCERN THIS PERIOD. MAV/MET MOS CONSISTENT WITH HIGHS APPROACHING THE CENTURY MARK ACROSS PORTIONS OF CENTRAL GEORGIA TUESDAY. LOOK FOR HEAT INDICES TO BE IN THE 105 TO 110 RANGE. HEAT INDICES MAY APPROACH 105 ACROSS SOME AREAS OF CENTRAL GEORGIA THIS AFTERNOON...BUT WITH THE NIGHT TIME CRITERIA OF MINS OF 75 OR BETTER FOR 2 CONSECUTIVE NIGHTS WILL HOLD OFF ON HEAT ADVISORY FOR TODAY. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... EXTENDED PROGS SIMILAR WITH THE SURFACE FRONT PUSHING INTO NORTH CENTRAL GEORGIA THURSDAY...THEN MOVING SOUTH OF THE COUNTY WARNING AREA BY FRIDAY AS SURFACE HIGH PRESSURE WEDGES DOWN THE APPALACHIANS. MODELS MAINTAIN REMNANTS OF WEAK BOUNDARY SOMEWHERE ACROSS SOUTH GEORGIA INTO SUNDAY. MEANWHILE...GFS TRIES TO DEVELOP A SURFACE LOW OFF THE CAROLINA-GEORGIA COAST SATURDAY/SUNDAY THEN MOVE IT INTO SOUTHEAST GEORGIA ON MONDAY. ECMWF DOES NOT SHOW THIS FEATURE. NONETHELESS... HIGH CHANCE POPS SEEM IN ORDER THURSDAY WITH THE FRONT OVER THE COUNTY WARNING AREA. POPS BACK TO SLIGHT CHANCE TO CHANCE RANGE REST OF THE PERIOD WITH THE FRONT SOUTH OF OUR AREA. COOLER TEMPS WILL MARK THE PERIOD...ESPECIALLY FRIDAY AND INTO THE WEEKEND WITH POSSIBLY A WEDGE SETTING UP OVER THE AREA. 49 AVIATION... 18Z UPDATE... ISOLATED TO SCATTERED CONVECTION EXPECTED TO CONTINUE ACROSS THE FORECAST AREA THROUGH AROUND 03Z. GENERALLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION...WITH SCATTERED MVFR VISIBILITIES DEVELOPING BETWEEN 06Z AND 14Z. LOCAL IFR VISIBILITIES POSSIBLE 10Z THROUGH 13Z...BUT AM NOT CARRYING ANY PREVAILING PERIODS AT ANY OF THE TAF SITES. WINDS WILL BE LIGHT AND SOMEWHAT VARIABLE THROUGH THE MAJORITY OF THE FORECAST PERIOD BUT WILL FAVOR A NORTHWEST TENDENCY TO START...BECOMING MORE WEST TO SOUTHWEST WITH TIME. WINDS SPEEDS WILL REMAIN GENERALLY 7KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 97 75 98 76 / 20 20 20 20 ATLANTA 94 78 98 79 / 20 20 20 20 BLAIRSVILLE 90 71 90 71 / 20 20 30 20 CARTERSVILLE 96 71 98 73 / 20 20 20 20 COLUMBUS 96 77 98 78 / 30 20 30 20 GAINESVILLE 94 76 97 77 / 20 20 20 20 MACON 95 75 99 76 / 30 20 30 20 ROME 97 73 99 74 / 20 20 20 20 PEACHTREE CITY 95 72 97 74 / 20 20 30 20 VIDALIA 92 75 97 78 / 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 6:05 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 AM EDT MON JUL 11 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 605 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE WILL REMAIN IN PLACE OVER THE AREA. A WEAK SURFACE BOUNDARY ACROSS THE STATE WILL SLOWLY DRIFT SOUTH TODAY...EVENTUALLY DISSIPATING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. THE BEST LOCATION FOR THUNDERSTORMS IS SOUTH OF A LINE FROM LAGRANGE TO WARRENTON. .DISCUSSION... MODERATE INSTABILITY WILL DEVELOP AGAIN THIS AFTERNOON WITH CAPES AROUND 2000. WITH THE WARM AND MOIST AIRMASS IN PLACE...SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON. WHILE SOME STRONG THUNDERSTORMS ARE EXPECTED...MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS. ADDITIONALLY...BECAUSE OF THE HEAT AND HUMIDITY...HEAT INDICES WILL CLIMB TO ABOVE 100 DEGREES ACROSS MOST OF NORTH AND CENTRAL GEORGIA TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 3:46 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON JUL 11 2011
GAZ095-107-112015-
346 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PULASKI AND
HOUSTON COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KATHLEEN...MOVING SOUTHWEST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PULASKI AND
HOUSTON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE KATHLEEN...BONAIRE...HOUSTON LAKE...SAND
BED...CLINCHFIELD...HAYNEVILLE...KLONDIKE...GROVE PARK AND GROVANIA.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3239 8378 3262 8362 3258 8353 3257 8355
3255 8354 3252 8354 3248 8349 3245 8350
3242 8348 3229 8354
TIME...MOT...LOC 1946Z 038DEG 16KT 3248 8358The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:46 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Jul 11, 5:58 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Jul 11, 6:17 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jul 11, 7:14 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jul 11, 7:23 PM EDT | Special Weather Statement | FFC | Stewart | 22 min |
| Jul 11, 7:32 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 28 min |
| Jul 11, 7:57 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.